| Model Number |
RD900 |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rd900 neopuff infant resuscitator is currently en-route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
Event or Problem Description
A healthcare facility in france reported that pressure of an rd900 neopuff infant resuscitator unit would not pass 20mbar.There was no reported patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Method: the rd900 neopuff infant resuscitator was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information provided by the customer and our knowledge of our product.Result: the customer reported that pressure of an rd900 neopuff infant resuscitator unit would not pass 20mbar.Conclusion: without the complaint device, we are unable to determine the cause of the reported fault.The neopuff is a portable, reusable device used to assist in the delivery of respiratory breaths to infants until adequate spontaneous breathing occurs.Being a portable device, the neopuff can be susceptible to impact damage, for instance when accidentally dropped or subjected to considerable external force.The neopuff technical manual warns against dropping the neopuff or subjecting it to impact damage which may cause the unit to operate incorrectly.If the neopuff is suspected to have been damaged, the manometer and valve system should be performance tested.Each neopuff unit is assembled and 100% tested in the production line to verify that each unit conforms to critical product specifications.Any unit that fails is rejected.The subject neopuff would have met the requirements at the time of production.The neopuff technical manual states the following: - dropping the neopuff / perivent infant resuscitator or other similar forms of impact may cause damage resulting in incorrect operation of the unit.If you suspect damage to have occurred, please perform checks as outlined [in the manual] before connection to a patient.In addition, the neopuff user instructions state that the user should "check manometer reads zero with no gas flow" and check the pressure settings "prior to every use of the neopuff".